MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodged inside patient.A percutaneous coronary intervention was being performed.The target lesion was located in the proximal/ostial right coronary artery.Started with wiring a choice floppy wire and then used a non bsc catheter to exchange for a rota floppy wire.Used a 1.5mm rotablator burr and then exchanged the wire back to the choice floppy wire using the non bsc catheter.A 2.5 x 10 wolverine cutting balloon was used to pre dilated the entire right coronary artery vessel.They successfully placed a 2.75 x 28 synergy drug eluting stent and then overlapped with a 3.0 x 32 synergy drug eluting stent.A mr 3.00 x 12 synergy drug eluting stent was attempted to deliver.However, it failed to get deliver to the proximal/ostial portion of the right coronary artery.After several attempts to push it down, the stent was attempted to be removed and the proximal edge caught on the 6f non bsc guide catheter and striped off.The stent remained on the wire, but in the aorta.Utilizing several balloons, first a 1.0 x 10 non bsc balloon, then a 2.0 x 12 emerge mr, and finally a 3.0 x 12 nc emerge balloon, the stent was pulled down to the distal part of the femoral sheath.A vascular surgeon came into the room and removed the stent successfully from the patient's groin.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9825325
Report Number2134265-2020-02769
Device Sequence Number11522380
Product Code NIQ
UDI-Device Identifier08714729840053
UDI-Public08714729840053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0024606454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;